MathSciNet Relay Station
MathSciNet bibliographic data
MR2665950 (2011d:47155) 47J25 (47H09 47H10)
Li, Mengqin; Yao, Yonghong Strong convergence of an iterative algorithm for $\lambda$-strictly pseudo-contractive mappings in Hilbert spaces. An. Ştiinţ. Univ. "Ovidius'' Constanţa Ser. Mat. 18 (2010), no. 1, 219–228.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement